# SDR AALA20100916AFW01

- Difficulty date: September 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 95,160 hours, 15,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT LOWER SILL INNER CHORD BETWEEN STATIONS 504 AND 506 CORRODED.  ACCOMPLISHED  BORE/FASTENER REWORK PER EA 767-53-012752.
